# SDR DALA13055226813

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1384
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN AT BS 1384 BETWEEN S24-25L.   FOUND TO BE OUT OF LIMITS IAW SRM-53-00-01, DETAIL III, FIG 101, ALLOWABLE DAMAGE 1, REPAIRED IAW SRM-53-00-01, REPAIR-7, DETAIL I.
